| Model Number |
SC-2218-50E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Fluid Discharge (2686)
| Date of Event |
10/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-linear leads upn: m365sc221850e0, model: sc-2218-50e, serial: (b)(6), batch: 7148034.
Event or Problem Description
It was reported that patient a fluid discharge at the back.It was noted that patient was placed on antibiotics and was doing well.The patient underwent a spinal cord stimulator lead explant procedure.The explanted device will not be returned as it was disposed.